MAUDE Adverse Event Report: COVIDIEN MONOJECT; SYRINGE, PISTON

COVIDIEN MONOJECT; SYRINGE, PISTON
Model Number 8881520665
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 3/24/2017 an investigation is currently under way; upon completion the results will be forwarded.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported to covidien on (b)(6) 2017 that a customer had an issue with a syringe.The customer states that the tip of syringe is missing and holes on the head of the syringe.No patient involvement as this was used in a veterinary setting.

Brand Name
MONOJECT
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
1222 sherwood rd
norfolk NE 68701 9062
MDR Report Key6432627
Report Number1915484-2017-05013
Device Sequence Number736015
Product Code FMF
UDI-Device Identifier10884521012165
UDI-Public10884521012165
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8881520665
Device Catalogue Number8881520665
Device Lot Number626836X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2017
Initial Report FDA Received Date03/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1